# SDR 96ZZZM239

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Corroded
- Location: Fs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION BOTTOM SIDE IN FORMER ATTACH BRACKET, FS 1155, LBL 7.  REPAIRED PER SRM 51-01, PAGE 1, ITEM C AND TWA STANDARD PRACTICES.
